# SDR CALA2017050801316

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 30,477 hours, 10,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT AND EMERGENCY SEAT LIGHTS FROM ROW 22 TO ROW 27 FOUND INOPERATIVE.  BATTERY LOOSE,  SECURED THE BATTERY.  OPS CHECKED GOOD IAW 33-51-13.
